RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1965, Volume 10, Issue 4  


Some criterions of “truncatedness” of the optimal stopping moment in sequential analysis
B. I. Grigelionis, A. N. Shiryaev
601
Multiplicity and representation theory of purely nondeterministic stochastic processes
G. Kallianpur, V. Mandrekar
614
Limit theorems for the density functions and asymptotic expansions for the distributions of sums of independent random variables
V. A. Statulevichius
645
Limit theorems for random walks. I
A. V. Skorokhod, N. P. Slobodenyuk
660
On a class of limit distributions for normed sums of independent random variables
A. A. Zinger
672
Construction of increasing partitions for special flows
B. M. Gurevich
693
Различение близких гипотез о виде плотности распределения в схеме обобщенного последовательного критерия
S. A. Aivazyan
713

Short Communications
A remark on the theory of the Fisher–Welch–Wald test
Yu. V. Linnik, I. L. Romanovskaya, O. V. Shalaevskii
727
On functions which are continuous along trajectories of a Wiener process
A. D. Venttsel'
730
On the application of sequential analysis for the detection of disorder in a manufacturing process
N. M. Vorob'ev
733
On the evolution of distributed systems when there is a fluctuation of the density on the boundary
A. A. Beilinson
736
The multidimensional analog of Yu. V. Linnik's theorem on decompositions of a composition of Gaussian and Poisson laws
I. V. Ostrovskii
742
On the evaluation of quantiles of the $\Gamma$-distribution
V. I. Pagurova
746
On modelling random variables for one class of distributions
G. A. Mikhailov
749
A remark on Katz–Petrov's theorem
Yu. P. Studnev
751
On the limit behaviour of the maximal probability in infinite dimensional case
V. V. Sazonov
753
A lemma on random determinants and its applications to characterizing multivariate distributions
Ts. G. Khakhubiya
755
On the non-verifiability of certain parametric functions
E. L. Lehmann
758

Summary of reports presented aat the meetings of the seminar on mathematical statistics of the V. A. Steklov mathematical institute of the academy of sciences of the USSR, 1964
761
Information on the conference on limit theorems in probability theory
766
Теория вероятностей и ее применения Theory of Probability and its Applications
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020